# SDR COMA9860379

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 2760 · Drag Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Spoileron
- Stage of operation: TX
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

SPOILERON CAUTION MESSAGE.  RESET CIRCUIT BREAKERS, SYSTEM TEST NORMAL.
